Gaviscon Double Action Tablets

Get Dual Relief from Heartburn or Indigestion. Gaviscon Double Action gets to work instantly and provides long lasting relief

Available in: 8s, 12s, 12s (Handypack), 24s, 48s

Product Description

How Gaviscon Double Action works?
Unlike Antacids, it works in 2 ways:
- Forms a raft on top of stomach contents to prevent reflux
- Neutralises stomach acids for indigestion relief

UK/G-OTC/0318/0033c

250mg sodium alginate, 106.5mg sodium bicarbonate & 187.5mg calcium carbonate

Do not store above 30°C. Store in original package

For oral use, after being thoroughly chewed. Adults & children over 12 years 2-4 tablets after meals & at bedtime, up to 4 times a day. Should only be given to <12 years on medical advice

The sodium content of a four-tablet dose is 221.5 mg (9.64 mmol). This should be taken into account when a highly restricted salt diet is recommended, e.g. in some cases of congestive cardiac failure and renal impairment. Each four-tablet dose contains 300 mg (7.5 mmol) of calcium. Care needs to be taken in treating patients with hypercalcaemia, nephrocalcinosis and recurrent calcium containing renal calculi. This medicinal product contains aspartame (E951), a source of phenylalanine. May be harmful or people with phenylketonuria. This medicine contains Carmoisine lake (E122). This may cause allergic reactions. If symptoms do not improve after seven days, the clinical situation should be reviewed. Treatment of children younger than 12 years of age is not generally recommended, except on medical advice.